# SDR 07FDEA03788

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A538737200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN FASTENER HOLE AT FRAME 43A LOWER HOLE COMMON TO CRUCIFORM FITTING LT SIDE SEE JOB CARD 41X5271ALI FROM CABIN SIDE 1ST LAYER RUNNING IN THE 5 O`CLOCK DIRECTION .075 DEEP AND RUNNING TO THE 2ND LAYER 100 PERCENT ON SCREEN AMPLITUDE REMOVED AND REPLACED FRAME FITTING P/N A538-70037-200 IAW A310 SRM 51-40-02.
